# SDR RU3A20190329011

- Difficulty date: March 26, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N85
- Make and model: Cndair CL6002B16
- Aircraft serial: 5138
- Aircraft time: 12,229 hours, 5,024 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Clamp
- Part number: M85052210
- Condition: Deteriorated
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

HYDRAULIC SYSTEM NR 3 FAILURE. FAILED IN FLIGHT, 0 PRESSURE, 0 QUANTITY. FOUND SYSTEM 3A HYD PRESSURE LINE CHAFED THROUGH HOLE FROM SUPPORT CLAMP. IT WAS DETERMINED THE HYDARULIC PRESSURE AND RETURN LINES HAD INCORRECT SUPPORT CLAMPS INSTALLED FOR HYDRAULIC LINE USE CAUSING THE CLAMP RUBBER TO DETERIORATE AND CHAFE THE HYDRAULIC LINES. CORRECT CLAMPS HAVE BEEN INSTALLED.
